It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 Showing 21 - 40 of 43 for ppis iron. (0.004 seconds)


... My GI doctor did admit to me that he believes that the Proton Pump Inhibitors do impair iron absorption. ... (8 replies)
... and the third set was after taking the iron supplement. ... (3 replies)
... glucosamine, calcium, and Vit. D. It could be everything I am taking, together. I've never had a good stomach. But I really have my suspicions that it's the iron at least in part. I think my stomach has just had it with everything. ... (24 replies)

... no more PPIs for me. ... (1 replies)
What's going on?
Sep 21, 2010
... this could explain why you may not be noticing any improvement. I was told to come off the PPIs when starting my iron tablets. Hope this helps a little. ... (3 replies)
... I do believe that the PPIs do interfere to some degree with iron absorption. ... (6 replies)
... If the anemia is your straightforward iron deficiency sort it generally indicates either blood loss or inability to absorb enough iron to freshen your normal blood supply. ... (7 replies)
... Likely my low iron is the result of less red meat and the PPIs, but can't say for sure as I felt crappy before the diet change. ... (8 replies)
... Regarding the PPIs--I was never really able to stop them altogether (same issues of feeling terrible); however, I was definitely able to take less of the medication than my doctor prescribes and do just fine. Rather than take 40 mg of the PPI per day, I can successfully take half of that. I figure that *some* stomach acid is better than *no* stomach acid. (6 replies)
... So, you are both B12 and iron deficient. No wonder you feel so bad. ... (8 replies)
... Second, I've been on PPIs for 8 years. My GI suspects they may hamper absorption. ... (8 replies)
... thank goodness. But, those who have done it claim it's no biggie. As for the PPIs they don't per say cause anemia. Because they act upon the stomach acid this in turn inhibits your ability to absorb iron. Are you taking a lot of iron? ... (7 replies)
... I am 33. Single and having acid reflux for four years this year and been on different PPIs on and off. ... (1 replies)
... It's good that you are now making blood. I would take a good multi vitamin to help rebuilding blood cells. Be sure to take Vit C with the iron for absorption, that is if your iron requires it, not all do. Did they put you on PPIs too? ... (5 replies)
... My 81 year old husband's doctor has prescribed iron pills following blood tests. But I'm concerned that the doctor hasn't looked into the cause of the anaemia. ... (0 replies)
... I had to get 3 ivs of iron to bring mine up. ... (2 replies)
... You are very welcome. ;) (7 replies)
... Thank you for your comments, Flflowergirl. :) (7 replies)
... flowergirl--I'm glad that your breathing is better in response to the rise in your Hgb. That's good news. No, I wouldn't want that problem at work either. I have found that it helps me so much better to take it at night, but that is me. It is also when I am most vulnerable to acid. This every other day was recommended by my first GI doc. He obviously knew a little... (7 replies)
... Do the PPIs cause malabsorption of iron? ... (80 replies)




Pages: 1 2

All times are GMT -7. The time now is 08:01 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!